Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 15, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 5, 2007, 9:24 AM CDT for Karnes County, Texas. It took effect at Jul 6, 2007, 12:15 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 5, 2007, 9:24 AM CDT (14:24 UTC)
- In effect from
- Jul 6, 2007, 12:15 AM CDT
- Expired
- Jul 5, 2007, 9:42 PM CDT
- In force
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 90 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cibolo Creek near Falls City (FCTT2).
- Action stage
- 6 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 051424
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
924 AM CDT THU JUL 05 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SAN ANTONIO RIVER AT FALLS CITY
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC255-060224-
/X.NEW.KEWX.FL.W.0015.070706T0515Z-070706T1854Z/
/FCTT2.1.ER.070706T0515Z.070706T0600Z.070706T0654Z.NO/
924 AM CDT THU JUL 05 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* FROM LATE TONIGHT TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM THURSDAY THE STAGE WAS 10.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE LATER TODAY TO NEAR 17.3 FEET.
THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING OF CROP AND PASTURELAND DAMAGES
IRRIGATION PUMPS AND ANY EQUIPMENT NEAR THE CHANNEL. LIVESTOCK ARE CUT OFF IN
LOW AREAS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
FALLS CITY 6 17 10.9 THU 9 AM 15.3 4.7 2.8 2.7 2.7
$$1 follow-up statement
000
WGUS84 KEWX 060242
FLSEWX
TXC255-061042-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 PM CDT THU JUL 05 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
CIBOLO CREEK NEAR FALLS CITY...
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC255-060312-
/X.CAN.KEWX.FL.W.0015.000000T0000Z-070706T1854Z/
/FCTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
942 PM CDT THU JUL 05 2007
...THE FLOOD WARNING IS CANCELLED FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* AT 09PM THURSDAY THE STAGE WAS...12.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* BANKFULL STAGE IS 6.0 FEET.
* FORECAST: RIVER HAS CRESTED AND BEGUN TO FALL. RIVER WILL FALL
BELOW BANKFULL STAGE FRIDAY EVENING.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
FALLS CITY 6 17 12.9 THU 09 PM 12.2 2.9 2.8 2.8 2.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 5, 6:46 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 5, 6:46 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 646 AM CDT THU JUL 5 2007 .AVIATION... UPPER LOW CIRCULATION SHOULD HOLD MOST CONVECTION TO THE EAST THE I-35 CORRIDOR TERMINALS TODAY, BUT DAYTIME CONVECTION SHOULD PEAK IN THE AFTERNOON. DEEP MOIST LAYER MEANS CIGS WILL BE ERRATIC AGAIN WITH MVFR VALUES OF 1200-2800 COMMON WHERE MID-LEVEL CLOUDS ARE NOT DOMINANT. WILL KEEP THE FORECAST VAGUE IN LATER PERIODS. THUNDERSTORM INTENSITIES COULD LOWER VSBYS TO BELOW 1 MILE AT TIMES, BUT THIS SHOULD BE MORE RARE ALONG AND WEST OF THE ESCARPMENT. DOWNDRAFTS SHOULD BE MOSTLY BELOW 20KTS. && .PREV DISCUSSION... /ISSUED 409 AM CDT THU JUL 5 2007/ DISCUSSION... WITH THE UPPER LOW CENTERED OVER EAST CENTRAL TX THIS MORNING THE THREAT OF HEAVIEST RAINS HAS TEMPORARILY SHIFTED A FURTHER EAST OVER THE THE EASTERN CWA/EAST TX WHERE LOW LEVEL INFLOW OFF THE GULF WILL SUPPORT PERSISTENT TRAINING CELLS. HOWEVER DAYTIME HEATING ALONG WITH VORT SPOKES ON THE BACK SIDE OF THE UPPER LOW WILL PRODUCE SCT CONVECTION OVER MUCH OF THE WESTERN CWA AS WELL. GFS SLOWLY MOVES THE LOW CENTER NEWD INTO NE TX TODAY...WITH AN TROF OR SHEAR AXIS HANGING BACK SWWD INTO THE AREA. HOWEVER THE NAM DOES NOT APPEAR AS WELL INITIALIZED AND REMAINS PERSISTENT IN KEEPING THE LOW PRETTY MUCH OVER S CENTRAL TX FOR THE NEXT 60 HOURS. WILL LEAVE THE CURRENT FLASH FLOOD WATCH AS IS THRU 6 PM TODAY AS FLASH FLOOD GUIDANCE REMAINS LOW DUE TO SATURATED SOILS ACROSS S TX. BECAUSE OF THE UNCERTAINTY WILL NOT EXTEND THE WATCH INTO TONIGHT AND LET DAYSHIFT RE-EVALUATE BASED ON 12Z MODEL RUNS. BY FRIDAY NIGHT AND SATURDAY MORNING THE GFS PINCHES OF A LOW ALONG THE RIO GRANDE ALONG WITH SOME QPF BOMBS OVER THE WESTERN CWA OVER THE WEEKEND. WILL KEEP CHANCE-GOOD CHANCE POPS IN FOR FRIDAY NIGHT INTO SATURDAY AS ALTHOUGH NAM/GFS SOLUTIONS DIFFERENT BOTH ARE WET. A DRIER MID LEVEL WESTERLY FLOW EVOLVES LATER IN THE WEEKEND INTO EARLY NEXT WEEK DUE TO AN UPPER LOW OVER OK WITH STRONGER SLY LOW LEVEL WINDS WHICH WOULD SUPPORT MUCH LOWER POPS...CONTINUING INTO THE MID WEEK AS UPPER RIDGING BEGINS TO DOMINATE WITH A POSSIBLE RETURN TO MORE SEASONAL TEMPERATURES AND POPS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 84 71 88 72 91 / 70 50 70 40 30 AUSTIN BERGSTROM INTL AIRPORT 84 70 88 70 90 / 70 50 70 40 30 DEL RIO INTL AIRPORT 92 73 92 73 91 / 30 50 40 40 30 SAN ANTONIO INTL AIRPORT 84 72 89 73 89 / 60 50 50 50 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 01/18
Hazardous weather outlook, Jul 5, 5:24 AM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 524 AM CDT THU JUL 5 2007 TXZ171>173-183>194-202>209-217>225-228-061100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 524 AM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH REMAINS IN EFFECT. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHERN AND CENTRAL TEXAS WILL INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS...SUPPORTING NUMEROUS SHOWERS AND THUNDERSTORMS TODAY THROUGH TONIGHT. LOCALLY HEAVY RAINFALL TOTALS OF 3 TO 6 INCHES ARE POSSIBLE...WITH HIGHER TOTALS EXPECTED TO FOCUS ALONG AND EAST OF LLANO TO COTULLA LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... UPPER LEVEL LOW PRESSURE WILL PERSIST ACROSS CENTRAL AND SOUTHERN TEXAS THROUGH EARLY SATURDAY...SUPPORTING MORE HEAVY RAINS AND THE POTENTIAL FOR FLASH FLOODING. A SHIFT TOWARD DRIER WEATHER IS EXPECTED BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:26 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Lavaca | 4 hr |
| Jul 5, 9:15 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 3 hr |
| Jul 5, 11:12 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 4 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.